Alert archive / Nevada / Flash Flood Warnings in 2008

Flash Flood Warning 69, NWS Las Vegas, NV

August 25, 2008Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2008, 3:07 PM PDT for Clark County, Nevada. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2008, 3:07 PM PDT (22:07 UTC)
Expired
Aug 25, 2008, 5:00 PM PDT
In force
113 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 56 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 3:45 PM PDTFLASH FLOODGreen Valley, NVBROADCAST MEDIA IN LAS VEGAS REPORTED FLOODING ON ROADS IN THE WESTERN PART OF HENDERSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 10.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2008-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2008-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3861 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KVEF 252207
FFWVEF
NVC003-260000-
/O.NEW.KVEF.FF.W.0069.080825T2207Z-080826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PDT MON AUG 25 2008

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 500 PM PDT.

* AT 300 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER HENDERSON AND NORTHEAST 
  LAS VEGAS. THESE STORMS WERE MOVING SLOWLY NORTHEAST.

* LOCATIONS IMPACTED INCLUDE...BOULDER BEACH...BOULDER CITY...THE LAS
  VEGAS VALLEY...RAILROAD PASS AND SLOAN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES...
DRAINAGE AREAS...HIGHWAYS...STREETS AND LOW WATER CROSSINGS. WHEN YOU
APPROACH FLOOD WATERS...TURN AROUND...DONT DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. SEVERAL INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3637 11510 3634 11480 3598 11478 3593 11522

$$

MORGAN
2 follow-up statements
000
WGUS75 KVEF 252259
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
359 PM PDT MON AUG 25 2008

NVC003-260000-
/O.CON.KVEF.FF.W.0069.000000T0000Z-080826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
359 PM PDT MON AUG 25 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR
CENTRAL CLARK COUNTY...

AT 356 PM PDT...TRAINED WEATHER SPOTTERS REPORTED WATER ON STEWART 
AVENUE AT LAMB BOULEVARD. RADAR INDICATED THAT RAIN WAS DIMINISHING 
IN THE WARNED AREA...BUT RUNOFF WILL CONTINUE UNTIL AROUND 5 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NELLIS AFB 
AND DOWNTOWN LAS VEGAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE
THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3637 11510 3634 11480 3598 11478 3593 11522

$$

MORGAN
000
WGUS75 KVEF 252351
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
451 PM PDT MON AUG 25 2008

NVC003-260001-
/O.EXP.KVEF.FF.W.0069.000000T0000Z-080826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
451 PM PDT MON AUG 25 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM PDT FOR CENTRAL 
CLARK COUNTY...

AT 450 PM PDT...RADAR INDICATED THAT RAIN HAD ENDED IN MUCH OF THE 
WARNED AREA. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE AT 5 PM.

LAT...LON 3637 11510 3634 11480 3598 11478 3593 11522

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 9:20 AM PDT, 5 hours 47 minutes earlier.

Area forecast discussion, Aug 25, 9:20 AM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 AM PDT MON AUG 25 2008

.SYNOPSIS...TROPICAL STORM JULIO WILL PRODUCE A SURGE OF MOISTURE
FROM THE GULF OF CALIFORNIA UP THE COLORADO RIVER AND INTO SOUTHERN
NEVADA TODAY THROUGH TUESDAY. THUNDERSTORM COVERAGE WILL INCREASE
THIS AFTERNOON AND ESPECIALLY TUESDAY...MAINLY FROM CLARK COUNTY
SOUTHWARD. THE SOUTHERN SIERRA AND CENTRAL NEVADA WILL REMAIN DRY
THROUGH MID-WEEK.
&&

.UPDATE...LOW LEVEL MOISTURE SURGE CONTINUES TO PUSH NORTH ALONG THE
COLORADO RIVER VALLEY WITH YUMA/BLYTHE DEWPOINTS IN THE LOWER 70S.
BEST CAPE VALUES...APPROACHING 2000J/KG...NEG LI OF -2...PW VALUES
OF OVER AN INCH...AND WEAK FLOW ALOFT ALL FORECAST ALONG THE
SOUTHERN BORDER OF THE CWA TODAY. THIS ALL LEADS TO THE POTENTIAL
FOR THUNDERSTORM FORMATION BY MID AFTERNOON THROUGH THE EVENING
HOURS. DUE TO THE WEAK FLOW ALOFT...LOCALIZED HEAVY RAINFALL
POSSIBLE BUT AT THIS TIME IT DOES NOT APPEAR TO BE WIDESPREAD SO
WILL HOLD OFF ON A FLASH FLOOD WATCH FOR THE AREA. WILL CONTINUE TO
MONITOR DURING THE DAY HOWEVER...AS ANY ADDITIONAL MOISTENING MAY
KICK OFF MORE WIDESPREAD HEAVY RAINFALL. HAVE UPDATED THE GRIDS TO
BUMP POPS UPWARDS ALONG THE SOUTHERN BORDER AND WILL ISSUE UPDATED
ZONES SHORTLY.
&&

.PREV DISCUSSION...420 AM PDT SHORT TERM...THE MAIN PROBLEM OVER THE
NEXT 24 HOURS WILL BE DETERMINING THUNDERSTORM COVERAGE AS A GULF
SURGE IS APPARENTLY UNDERWAY. THE LARGE SCALE FACTORS AT PLAY IN THE
CURRENT PATTERN INCLUDE TROPICAL STORM JULIO OVER THE GULF OF
CALIFORNIA...A BROAD TROUGH SWINGING INTO THE PACIFIC NORTHWEST AND
HIGH PRESSURE OVER THE SOUTHWEST BETWEEN THESE TWO FEATURES. RECENT
OBSERVATIONS INDICATED JULIO HAD INITIATED A GULF SURGE OF LOW LEVEL
MOISTURE UP THE COLORADO RIVER VALLEY. THE DEWPOINT JUMPED INTO THE
MID 70S AT YUMA AFTER 06Z. LAKE HAVASU AND BLYTHE HAVE SINCE CLIMBED
INTO THE UPPER 50S TO MID 60S RESPECTIVELY. HOWEVER...THE YUMA
DOPPLER RADAR VERTICAL WIND PROFILE SHOWED SOUTHERLY FLOW WAS
CONFINED GENERALLY BELOW 3K FEET. THE INCOMING PACIFIC NORTHWEST
TROUGH SHOULD HELP DEEPEN THE SOUTHERLY LOW LEVEL FLOW UP THE
COLORADO RIVER VALLEY AND HELP DRAW MOISTURE INTO SOUTHERN NEVADA
TONIGHT AND TUESDAY. BOTH THE 06Z NAM AND GFS SOLUTIONS INDICATE
THIS TREND. IT MAY OCCUR FASTER THAN THEY DEPICT AND THIS WILL NEED
CLOSE MONITORING. THE MID LEVEL CIRCULATION ASSOCIATED WITH THE HIGH
OVER THE AREA IS FORECAST TO TURN FROM SOUTHEAST TODAY TO
NORTH-NORTHEAST TUESDAY AS THE CENTER SETS UP OVER EAST CENTRAL
CALIFORNIA. THIS SHIFT IN MID LEVEL FLOW WILL WORK AGAINST DEEP
LAYER MOISTURE TRANSPORT NORTH OF I-15. HOWEVER...SUBSTANTIAL LOW
LEVEL MOISTURE...DEPENDING ON THE DEPTH OF THE SURGE...SHOULD BE
ENOUGH TO GENERATE THUNDERSTORMS OVER THE MOUNTAINS FROM CLARK
COUNTY SOUTH. EASTERLY FLOW OVER SOUTHERN MOHAVE COUNTY TUESDAY AND
WEDNESDAY WILL FAVOR LATE DAY THUNDERSTORMS PUSHING OFF THE RIM AND
MOVING INTO A HIGHLY MOIST AND UNSTABLE ENVIRONMENT. POPS WERE
INCREASED BASED ON THESE TRENDS WITH ISOLATED TO SCATTERED
THUNDERSTORM COVERAGE FROM LAS VEGAS SOUTHWARD. TUESDAY LOOKS LIKE
THE BEST DAY FOR
THUNDERSTORMS...PROBABLY SOME HEAVY RAIN PRODUCERS.

.LONG TERM...ISSUES IN THE LONG RANGE WILL CENTER ON HEAT AND
THUNDERSTORM CHANCES. A SPRAWLING UPPER RIDGE WILL BE CENTERED OVER
SOUTHERN UTAH BY THURSDAY. BOTH THE GFS AND ECMWF HAVE BEEN
CONSISTENT IN ADVERTISING 500 MB HEIGHTS AT/ABOVE 591 DM AND 700 MB
TEMPS IN THE +15C TO +18C THEN IN ASSOCIATION WITH THIS RIDGE. THESE
PARAMETERS WOULD EASILY PUSH HIGH TEMPS TO WITHIN 2-4 DEGREES OF
RECORDS...AS WELL AS PUT LAS VEGAS VERY CLOSE TO EXCESSIVE HEAT
CRITERIA...HOWEVER...THE BIG QUESTION WITH THE FORECAST IS JUST HOW
MOIST WILL BE THE ATMOSPHERE BE THEN AS THIS WILL AFFECT JUST HOW
HOT WE GET. BY THURSDAY THE REMNANT LOW OF JULIO IS FORECAST TO
DISSIPATE BY MOST OF THE MODELS AS WELL AS THE OFFICIAL FORECAST
FROM TPC. SOME LINGERING MOISTURE FROM JULIO AND/OR ANY GULF SURGES
THAT OCCURRED MAY STILL BE PRESENT ACROSS THE FAR SOUTHERN PORTIONS
OF SAN BERNARDINO COUNTY AND MOHAVE COUNTY AND THUS HAVE KEPT IN
SLIGHT CHANCE POPS THURSDAY AFTERNOON IN THESE AREAS. BOTH THE ECMWF
AND GFS ALSO HINT AT SOME MOISTURE AND MARGINAL INSTABILITY ALONG
THE SIERRA CREST...SO ADDED IN A SLIGHT CHANCE OF POPS HERE...THOUGH
WITH A STRONG RIDGE STILL OVERHEAD...WE MAY JUST BE DEALING WITH
CUMULUS BUILD UPS. THE UPPER RIDGE IS PROGGED TO SHIFT EASTWARD BY
FRIDAY ALLOWING FOR THE FLOW ALOFT TO BECOME MORE SOUTHEASTERLY AND
THIS SHOULD START TO PULL MORE MOISTURE INTO THE CWFA. HOWEVER WITH
STRONG RIDGING ACROSS MUCH OF THE AREA THEN IT SHOULD STILL BE HOT
AND DRY ACROSS THE AREA...AND TEMPS MAY STILL GET CLOSE TO EXCESSIVE
HEAT LEVELS AS WELL AS 2-4 DEGREES SHY OF RECORD LEVELS.

WITH THE RIDGE FINALLY EAST OF THE AREA BY THE WEEKEND AND AN UPPER
LEVEL TROUGH APPROACHING THE PAC NW...THIS WILL OPEN THE DOOR FOR
THE FLOW ALOFT TO BECOME SOUTHERLY AND DRAW DEEPER MOISTURE
NORTHWARD ACROSS THE AREA. TSTMS WILL BE POSSIBLE SATURDAY AFTERNOON
THROUGHOUT THE CWFA WITH THE HIGHEST ODDS IN SOUTHERN AREAS. IT
LOOKS AS THOUGH IT WILL REMAIN ACTIVE INTO SUNDAY AS DEEP MOISTURE
AND SUFFICIENT INSTABILITY REMAIN ACROSS THE AREA. BY MONDAY THE
UPPER TROUGH WILL SWEEP FURTHER SOUTH AND EAST ACROSS NEVADA AND MAY
HELP TO DRY OUT WESTERN PARTS OF THE CWFA SOMEWHAT. NOT TOO
CONCERNED WITH WINDS WITH THIS TROUGH...AS MODELS NOT SHOWING ANY
STRONG P-GRADS ACCOMPANYING IT. TEMPS WILL LOWER DUE TO THE
COMBINATION OF INCREASING CLOUDS AND CONVECTION AS WELL AS LOWER
HEIGHTS.
&&

.AVIATION...FOR MCCARRAN...VARIABLE TO LIGHT EASTERLY WINDS THROUGH
AROUND 23Z MON...THEN LOOK FOR WINDS TO BECOME SOUTHERLY AND
INCREASE TO AROUND 10 KTS WITH GUSTS OF 15-20 KTS FOR THE EVENING.
AFTER 03Z TUE...WINDS SHOULD BE SOUTH TO SOUTHWEST AROUND 5 KTS.
FEW-SCT CLOUDS AOA 10K FEET TODAY INTO TONIGHT. WILL KEEP IN A CB
WITH SKY COVER FOR THE TAF FOR THIS AFTERNOON...BUT THINK ANY TSTMS
THAT DO POP IN THE VCTY OF LAS VEGAS WILL REMAIN OVER THE NEARBY
MOUNTAINS. SCT TSTMS ARE EXPECTED THIS AFTERNOON/EVENING IN THE
PEACH SPRINGS AND MORMON MESA APPROACH CORRIDORS WITH ISOLATED TSTMS
IN THE DAGGETT APPROACH CORRIDOR.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT TSTMS ARE EXPECTED THIS AFTERNOON/EVENING ACROSS
MOHAVE COUNTY WITH ISOLATED TSTMS AROUND IN SAN BERNARDINO...CLARK
AND LINCOLN COUNTIES. THE PRIMARY HAZARDS IN STORMS WILL BE HEAVY
DOWNPOURS LOWERING CIGS AND VSBY TO AT LEAST MVFR LEVELS AND/OR
GUSTY AND ERRATIC WINDS. OTHERWISE EXPECT SCT-BKN CLOUDS IN THESE
AREAS AOA 10K FEET. ELSEWHERE...GENERALLY FEW-SCT CLOUDS AT/ABOVE
10K FEET. GUSTY SOUTHERLY AFTERNOON WINDS AROUND 20 KTS AT KDRA AND
IN THE OWENS VALLEY. LIGHT DIURNAL WINDS ARE EXPECTED IN ALL AREAS
FOR TONIGHT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/ADAIR/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 25, 6:13 AM PDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
613 AM PDT MON AUG 25 2008

AZZ001>003-036-CAZ523>527-NVZ016-018>022-260700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-SHEEP RANGE-SPRING MOUNTAINS-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
613 AM PDT MON AUG 25 2008 /613 AM MST MON AUG 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MOISTURE WILL SURGE FROM THE GULF OF CALIFORNIA UP THE COLORADO
RIVER VALLEY AND INTO SURROUNDING AREAS OF CLARK COUNTY NEVADA...
MOHAVE COUNTY ARIZONA AND SOUTHEAST SAN BERNARDINO COUNTY
CALIFORNIA TODAY AND TONIGHT. THIS WILL LEAD TO INCREASING
THUNDERSTORM COVERAGE ACROSS THE AREA...ESPECIALLY OVER THE
HIGHER TERRAIN. THE MAIN HAZARDOUS WEATHER THREAT WILL BE ISOLATED
HEAVY RAIN SHOWERS WHICH COULD RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MOIST AND UNSTABLE AIR IS EXPECTED TO FUEL ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE REGION FROM CLARK COUNTY SOUTHWARD
TUESDAY. ISOLATED HEAVY RAIN SHOWERS AND POSSIBLE FLASH FLOODING
WILL CONTINUE TO BE THE MAIN HAZARDOUS WEATHER THREAT.
THUNDERSTORM COVERAGE WILL DIMINISH FROM NORTH TO SOUTH WEDNESDAY
THROUGH FRIDAY AND HOT WEATHER WILL BE THE RULE WITH TEMPERATURES
SEVERAL DEGREES ABOVE NORMAL. A MOIST SOUTHERLY FLOW IS THEN
FORECAST TO DEVELOP SATURDAY AND SUNDAY WHICH WILL BRING AN
UPSWING OF SHOWERS AND THUNDERSTORMS TO THE REGION OVER LABOR DAY
WEEKEND.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS POSSIBLE
THIS AFTERNOON THROUGH TUESDAY...ESPECIALLY FOR MOHAVE COUNTY
ARIZONA. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE.

CAZ519>522-NVZ014-015-017-260700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
613 AM PDT MON AUG 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA
AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MOIST SOUTHERLY FLOW IS FORECAST TO DEVELOP SATURDAY AND SUNDAY
WHICH WILL BRING AN UPSWING OF SHOWERS AND THUNDERSTORMS TO THE
REGION OVER LABOR DAY WEEKEND.

ADAIR

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 1:35 PM PDTFlash Flood WarningVEFClark115 min
Aug 25, 1:43 PM PDTAreal Flood AdvisoryVEFClark, Nye116 min
Aug 25, 2:33 PM PDTFlash Flood WarningVEFClark35 min
Aug 25, 2:58 PM PDTSevere Thunderstorm WarningVEFClark32 min
Aug 25, 3:29 PM PDTFlash Flood WarningVEFClark91 min
Aug 25, 3:45 PM PDTSevere Thunderstorm WarningVEFClark45 min
Aug 25, 3:47 PM PDTSevere Thunderstorm WarningVEFClark28 min
Aug 25, 4:12 PM PDTSevere Thunderstorm WarningVEFClark33 min

Nearby

Flash Flood Warnings in Nevada, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.